Women's Health Community
STRANGE DISTARGE
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

STRANGE DISTARGE

I ised canesten one day pessary three days ago to treat thrush infection. Today I had a pinkish orangey discharge. Is this Normal???
Post a Comment
To
Recent Activity
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
3 hrs ago
2020005 tn?1464196836
Blank
Des_a_rae, and KTowne commented on Belle313's status
4 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on veronica0808's status
7 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
4851940 tn?1385441629
Blank
jemma116
United Kingdom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
Women's Health Community Resources
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
4851940 tn?1385441629
Blank
jemma116
United Kingdom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR